# SDR DL72S971013

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL WEB CRACKED AT STA 1303 ON LT SIDE OF S-DUCT VIEWED FROM 48 SECTION.  REMOVED CROSS SECTION REPAIRED PER SRM 58-10-4, FIG 17.
